# SDR 96ZZZX3817

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- System (JASC): 6122 · Propeller Governor
- Part: Beta Fork
- Part number: 3535035
- Condition: Sheared
- Location: Governor
- Component: Woodward, 8210007F
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER BETA FORK PLUNGER WAS FOUND COMPLETELY SHEARED AT THE PRESSED JOINT WHERE THE FORK AND PLUNGER MEET.  SUBMITTER STATED IF THIS WAS NOT FOUND AND PROPELLER WAS RETORQUED, TO SERVICE IT COULD HAVE CAUSED THE PROPELLER TO NOT RETURN FROM REVERSE.
